# SDR UIEA2020113002495

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,518 hours, 13,758 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Deteriorated
- Location: Air Cooler Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD T/R COWL AIR COOLER DUCT SEALANT REPAIR IS DETERIORATED.  REPAIRED DETERIORATED PROTECTOR SEAL (FIRE INSULATION), IAW B767-3 AMM 78-31-01 AT NR 2 ENGINE OUTBOARD T/R COWL AIR COOLER DUCT.
